• UTI and Sex

    1345578048
    RedCheeks [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 249
    • Joined: 1 Jul 2008

    I'm just getting over a UTI that I suspect is down to a couple of particularly rough sessions with toys. Having treated mine over the last few days and done some research into what helps people, I'd recommend helping things along with,

    (1) Water, especially in the morning and at night, before any sexual play, after drinking coffee

    (2) Cranberry, either juice or capsules (avoid juice with sugar in it)

    (3) Daily Garlic capsules as a precaution (some people call it natures antiibiotic)

    Avoiding sex and emptying your bladder at the first urge you get are advised.

    Oh and I know from experience that antibiotics for a urinary infection can often cause a yeast infection so replacing the good bacteria in your body by eating natural yogurt or taking probiotic capsules is good. If you have internal itching while on antibiotics dipping a tampon in natural yogurt can provide relief.

    1345580850
    MrPink [sign in to see picture]
    • Rank: Lieutenant Colonel
    • Posts: 223
    • Joined: 26 Jan 2011

    OK, I dipped the tampon in yogurt but it still tasted awful.

    (Sorry, couldn't resist!)

    1345590393
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    lol Thank you Mr pink. The cranberry juice i have been drinking has got sugar in, but i didnt drink much yesterday and i am able to feel a bit of discomfort. I dont think the anti biotic worked in the first place but there again i didnt mention i had sex! so i guess thats why it hasnt fully cleared up and i havent got round to getting another docs appointment.

    I have heard that cranberry capsules are good. I looked on holland and barrat online. But i am having trouble converting the equivelent of one capsule to a glass of juice. Cos the instructions on their website says take one 3 times a day. and if i can just get away with one a day then that would be great. But there again im thinking shall i get some of these in the morning or wait until i get more anti biotics? it may do me ok until i get to see the doc. as the cranberry juice has done me good but the tablets are more concentrated x

    1345590781
    RedCheeks [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 249
    • Joined: 1 Jul 2008

    MrPink wrote:

    OK, I dipped the tampon in yogurt but it still tasted awful.

    (Sorry, couldn't resist!)

    hehe I was quite expecting to hear something along those lines

    Amykins, I know you can get triple strength cranberry capsules from H and B as I take them, they're only one a day x

    1345591560
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    i couldnt see them ones online, how much are they hun?

    1345591867
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    oh i can see them now lol £16 odd i will just stick with the 3 a day i think cant afford £16 at the mo x

    1345592257
    RedCheeks [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 249
    • Joined: 1 Jul 2008

    They're good to take as a preventative measure but are a bit expensive alright, I always wait until H and B have sales on to stock up on them.

    1345592343
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    yeah they have buy 1 get 1 for a penny, so i might just get that anyway x

    1345592574
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    does it affect the pill at all?

    1347496009
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    Well an update on this .....

    My Infection seems to have gone! The anti-biotics didnt seem to work. But i had started to take cranberry capsules and i also started on the pill. i was on the cranberry pills for a couple of weeks and this past week i havent taken any and i have had no trouble whatsoever, as if everything is perfect.....

    Now this is gonna get a bit squeamish..........

    But last night now as im on the pill (at the mo im on the 7 day break)so ive been on it for a month and ive come on on the 5th day you know the withdrawal bleed and last night what came out with my tampax seems to be some sort of skin or maybe tissue? I don't mean toilet tissue though lol.....but i mean like as if its from my womb or something. It was quite thick skin too and colour of skin and there was a small dot of blood on it. I am wondering if this was some sort of fuetus?? or just part of the infection i had or some withdrawels cos my hormones are changing through the pill...it can't be that i popped my cherry (i done that years ago) and i havent had sex for a month...i know im writing this on here i just too scared to go and ask the doctor about it after seeing that it was quite scary!

    1347512522
    Fluffbags [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2219
    • Joined: 18 Oct 2011

    Hey Amy....fellow sufferer of UTI's so I feel your pain. As for your experience last night with your bleed, that sounds kinda normal to me. Erm, well your period is basically the lining of your womb shedding, and for the most part it happens in tiny bits that you will barely notice but sometimes you can see a larger part that sounds like you just described. Its been many years since ive had a period (I have a coil fitted) but yeh I seem to remember similar things.

    I mean obviously we don't know for sure and if you are worried or anything abnormal or unusual is happening like bad pain or very heavy bleeding etc then get to the docs ASAP or even if you are worried that it didnt seem right.

    1347559142
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    Thanks fluffbags,, nah havent been bleeding heavy. so yeah perhaps its just a big bit of the lining..... before taking the pill for a few months my period has been brown....but now ive taken the pill its more red and normal looking which when i took the pill years ago it was quite the opposite ....

    1347564059
    S&S [sign in to see picture]
    • Rank: General
    • Posts: 439
    • Joined: 13 Feb 2011

    Hi Amykins,

    Just saw your original thread today. I've suffered cronic UTIs for the past two years so I know your pain. I wouldn't wish it on anyone.

    As to your current problem; I found my periods were a bit crazy when I started on the pill and any time I came off. My experience has been that because its only 7 days off the pill your body has to cram your period into a short amount of time - I find I get it around the 5th day off and bleed heavily, shedding large chunks of the lining all in one go, in a way you described. It doesn't sound like you need to worry especially if you're not in much pain and you're not bleeding much outside of your week off.

    Hope this helped a bit!!

    1347738709
    Amykins [sign in to see picture]
    • Rank: Major
    • Posts: 180
    • Joined: 20 Apr 2010

    Hi there yes it has help a lot...as i said i was on cranberry pills for a few weeks and i havent taken them for a while now and havent felt any discomfort......

    Post a reply to this thread

    Please sign in to post messages to the forum.